I've recently completed tests of my heart, lungs and blood. All were normal. However I continue to have severe shortness of breath with activity. Sitting or lying down I have no problem, but when walking, getting dressed or other activity I have shortness of breath and feel weak. I have been taking blood pressure medicine for many years. I currently take Lisinop/HCTZ 20/25 and my doctor added Amlodipine about 6 months go. I have also been taking Timolol Maleate Ophthalmic Solution 0.5% for about two years. The shortness of breath began about two years and has gotten worse over the past year. Today, I can walk only about a half block and must sit down and rest before continuing. My cardiologist and internal medicine doctor are puzzled. When I meet with them again next week my guess is they will want to conduct more tests. Is there a possibility that the combination of medicine I'm taking could be the cause?
Blood pressure medication could cause SOB, but maybe ask about fatigue from fibromyalgia
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Aug 2015 • 2 answers
Updated 18 Oct 2015 • 1 answer
Updated 24 Jun 2016 • 1 answer
Updated 2 Jun 2016 • 1 answer
Updated 23 Oct 2016 • 1 answer